# SDR UIEA2019061404493

- Difficulty date: June 13, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 99,165 hours, 20,577 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029815
- Part serial: P2386
- Condition: Failed
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU RUNNING BUT NO (ZERO) DUCT PRESSURE FOR ENGINE START.   PREFORMED APU OPS CHECK IAW 49-11-00, APU FAULT ILLUMINATED @ 35 RPM. PREFORMED ECU BITE IAW FIM 49-11 FT 958. FAULTED LAST RUN START ABORTED AND SEE MANUAL. LRU SUMMARY, P2 SENSOR, DELTA P SENSOR, AND PT SENSOR. MINI FLAGS, 14,15,16,41,42,43,44,45,46,47,48, AND 120.  R & R APU ECU IAW AMM 49-65-01.OPS CHECKED GOOD. R & R APU ECU IAW AMM 49-61-05. NO HELP STILL WOULD NOT START. PLACED ORIGINAL BACK IN AND BIT PER FIM 49-11 F/T 958. SUSPECT INLET PRESSURE SENSOR (P2) AND FLOW SENSING MODULE (PT, DELTA P)  COMPLIED WITH INSPECTION MAGNETIC CHIP DETECTOR IAW AMM 49-27-04.  NO DEFECTS NOTED.  CHIP DETECTORS GOOD.  REMOVED AND REPLACED APU IAW AMM 49-11-01 AND WO A49-999-00-01. APU OPS CHECK NORMAL, DUCT PRESSURE OPS CHECK NORMAL.
